Co-Moufang Deformations of the Universal Enveloping Algebra of the Algebra of Traceless Octonions

  1. Pérez-Izquierdo, J.M. 1
  2. Shestakov, I.P. 2
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

  2. 2 University of Sao Paulo
    info

    University of Sao Paulo

    São Paulo, Brasil

    GRID grid.11899.38

Journal:
Algebras and Representation Theory

ISSN: 1386-923X

Year of publication: 2015

Volume: 18

Issue: 5

Pages: 1247-1265

Type: Article

Export: RIS
DOI: 10.1007/s10468-015-9539-6 SCOPUS: 2-s2.0-84947129680 WoS: 000364913000004 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 1 (14-07-2021)

Journal Citation Reports

  • Year 2015
  • Journal Impact Factor: 0.505
  • Best Quartile: Q3
  • Area: MATHEMATICS Quartile: Q3 Rank in area: 202/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2015
  • SJR Journal Impact: 0.826
  • Best Quartile: Q2
  • Area: Mathematics (miscellaneous) Quartile: Q2 Rank in area: 108/419

CiteScore

  • Year 2015
  • CiteScore of the Journal : 1.2
  • Area: Mathematics (all) Percentile: 62

Abstract

By means of graphical calculus we prove that, over fields of characteristic zero, any bialgebra deformation of the universal enveloping algebra of the algebra of traceless octonions satisfying the dual of the left and right Moufang identities must be coassociative and cocommutative. © 2015 Springer Science+Business Media Dordrecht